MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 APEX HOLE ELIM TPD HEX DRIVER; HIP INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US 1818910 APEX HOLE ELIM TPD HEX DRIVER; HIP INSTRUMENTS : SCREWDRIVERS
Catalog Number 234601000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that screw head is stuck on screw driver.Needs to be replaced.There was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
APEX HOLE ELIM TPD HEX DRIVER
Common Device Name
HIP INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7776903
Report Number1818910-2018-66454
Device Sequence Number11077194
Product Code HXX
UDI-Device Identifier10603295119715
UDI-Public10603295119715
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234601000
Device Lot NumberAG0406
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date09/13/2018
Patient Sequence Number1